# SDR CHQA20121115439

- Difficulty date: November 15, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE A PERMANENT REPAIR WAS COMPLETED OF A LIGHTNING BURN ON FRAME 23 ABOVE STRINGER 20L IN ACCORDANCE WITH ETD2012-145-007041.  PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
